• Cat's Avatar

    How long does it take befor you feel side affects from revlimid w dex once a week?

    Asked by Cat on Wednesday, May 2, 2012

    How long does it take befor you feel side affects from revlimid w dex once a week?

    2 Answers from the Community

    • Charlieb's Avatar
      Charlieb

      For me the dex took about 12 hours. I had chronic hiccups and hot flashes. Rev took about a week and caused constipation.

      over 5 years ago
    • Karen4's Avatar
      Karen4

      The dexa always hit me right away and was the one I hated the most. I felt like a no brain on that stuff!! The Rev wasn't bad. In fact, I'm on it for maintenance therapy. It does tend to make me tired more quickly than when I wasn't on it, and it seems the joint pain is worse when I'm tired since I've been on it. I take 10 mgs daily for maintenance therapy. I had a stem cell transplant last summer and will have my one year CancerVersary on June 2nd. Again, I found the Dexa to be the worst of all as far as side effects. My last chemo was a clinical trial and I was on 40 mg for 4 days, then off. The crash and burn of withdrawal was just as bad. Just about the time I felt better it was time to take it all over again. Hang in there!

      over 5 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more multiple myeloma questions.  Also, don't forget to check out our Multiple Myeloma page.